ITEM METADATA RECORD
Title: Conformally flat hypersurfaces in real space forms with least tension
Authors: Chen, BY * ×
Dillen, Franki *
Fastenakels, Johan *
Verstraelen, Leopold * #
Issue Date: 2004
Publisher: Mathematical soc rep china
Series Title: Taiwanese journal of mathematics vol:8 issue:2 pages:285-325
Abstract: Roughly speaking, an ideal immersion of a Riemannian manifold into a real space form is an isometric immersion which receives the least possible amount of tension imposed on the submanifold from the ambient space. The purpose of this paper is to classify conformally flat ideal hypersurfaces in real space forms; thus we completely determine conformally flat manifolds which admit codimension one isometric inimersions into real space forms with least possible tension.
URI: 
ISSN: 1027-5487
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science